ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 148" (376 CM) APPX 18.8 ML, 15 DROP PRIMARY SET W/2 CLAVE¿, REMV 3 GANG 4-WAY CL; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
SC158 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.
Event or Problem Description
The event involved a 148" (376 cm) appx 18.8 ml, 15 drop primary set w/2 clave, remv 3 gang 4-way clave stopcock, spin luer, 2 ext that the set would not drip out the iv solution.There was no reported patient involvement or patient harm.